# SDR NACA2015102260034

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 302-346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERIOR ACFT SKIN AT LOWER AFT CORNER OF FWD AIRSTAIR DOOR CUTOUT.  CRACK WAS REPAIRED IAW SB 53-1058-R4 WHICH CALLS UP DWG 65C20843.  AN ALLOWANCE TO TRIM BACK THE MAIN CARGO DOOR DOUBLER WAS RECEIVED FROM SIE UNDER R23093.1-053-016-001, REV NC, REF MCO 3008, WO 1356811.
